# SDR DALA2024041004267

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 91,876 hours, 16,666 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Sparks
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 RAMP SUPERVISOR REPORTS ABUNDANCE OF SPARKS FROM APU TAIL CONE UPON APU START PRIOR TO MOVING AIRCRAFT.  DUE TO REPORTS OF POSSIBLE INTERNAL 4900FAILURE OF APU, REMOVED & REPLACED APU ASSY AS PER W/C 74-4910-9-0010. OPS CHECK OK. (5807842)
